Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 211, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 6, 2005, 6:04 AM CDT for Holmes County, Mississippi. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2005, 6:04 AM CDT (11:04 UTC)
- Expired
- Apr 6, 2005, 6:45 AM CDT
- In force
- 41 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Holmes County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 88 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 11.1 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1739 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 061104
SVRJAN
MSC051-061145-
/O.NEW.KJAN.SV.W.0211.050406T1104Z-050406T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
604 AM CDT WED APR 6 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOLMES COUNTY IN CENTRAL MISSISSIPPI
THIS INCLUDES THE CITY OF DURANT
* UNTIL 645 AM CDT
* AT 604 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COXBURG...OR ABOUT 17 MILES SOUTHWEST OF DURANT...AND MOVING
NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LEXINGTON AND 8 MILES NORTHWEST OF GOODMAN BY 610 AM CDT
DURANT BY 620 AM CDT
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE
SIGNIFICANT DAMAGE.
LAT...LON 3299 9026 3289 8996 3302 8986 3322 8975
3329 8998
$$
CME1 follow-up statement
000
WWUS54 KJAN 061144
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
644 AM CDT WED APR 6 2005
MSC051-061154-
/O.EXP.KJAN.SV.W.0211.000000T0000Z-050406T1145Z/
HOLMES MS-
644 AM CDT WED APR 6 2005
...THE SEVERE THUNDERSTORM WARNING FOR HOLMES COUNTY EXPIRES AT 645
AM CDT...
THE SEVERE PORTION OF THE STORM HAS MOVED OUT OF THE COUNTY.
LAT...LON 3299 9026 3289 8996 3302 8986 3322 8975
3329 8998
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 4:45 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 6, 4:45 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
445 AM CDT WED APR 6 2005
.SHORT TERM...
(TODAY)...CONCERNS TODAY ARE CENTERED AROUND A POTENTIAL SEVERE
WEATHER AND FLASH FLOOD EVENT. LATEST OBSERVATIONAL DATA AND RUC
GUIDANCE INDICATE STRONG JET MAX ROUNDING BASE OF AMPLIFYING TROUGH
OVER THE CNTRL/SRN PLAINS...WHILE INCREASING LOW LEVEL THETAE RIDGE
AXIS OVER THE GULF POINTS NOSE INTO THE FORECAST AREA.
INCREASING UPPER LEVEL DIVERGENCE IN THE EXIT REGION OF JET COMBINED
WITH INCREASING MOISTURE TRANSPORT ARE SETTING THE STAGE FOR A
POTENTIAL FLASH FLOOD EVENT OVER SOUTHEAST PORTIONS OF THE FORECAST
AREA...WHERE PRECIPITABLE WATER VALUES ARE FORECAST TO INCREASE TO
WELL ABOVE 1.5 INCHES. AS IN RECENT EVENTS...MESOSCALE INFLUENCES
WILL HAVE A LOT TO SAY ABOUT WHERE AND HOW MUCH RAIN WILL FALL...BUT
IT IS BECOMING MORE APPARENT THAT SE MS WILL ONCE AGAIN BE PRONE TO
A CONVECTIVE TRAINING SCENARIO LATER TODAY AS THE INITIAL CONVECTIVE
BOUNDARY APPROACHING THE MS RIVER BEGINS TO STALL AND PROVIDES A
FOCUS FOR CONVECTIVE REGENERATION. THERE ARE ALREADY SIGNS OF THIS
OCCURRING AS SRN END OF THE LCS HAS STARTED TO SLOW DOWN AND HANG UP
A LITTLE OVER CNTRL LA. WE HAVE ISSUED A FLASH FLOOD WATCH FOR SE
PORTIONS OF THE AREA WHERE RECENT VERY HEAVY RAINFALL HAS LEFT
GROUND MOISTURE HIGH...BUT THE WATCH COULD BE EXPANDED TO THE
NORTHWEST THIS MORNING IF THE LCS SLOWS DOWN MORE THAN EXPECTED.
CONCERNING SEVERE WEATHER POTENTIAL...WARNING OPERATIONS ARE
CURRENTLY IN PLACE WITH TORNADO WATCH FOR SRN HALF OF FORECAST AREA.
SEVERAL INGREDIENTS HAVE COME IN PLACE FOR THUNDERSTORMS TO BECOME
SEVERE...ESPECIALLY ALONG AND SE OF THE CURRENT LCS POSITION...WHERE
INDICATIONS ARE THAT BETTER INSTABILITY/LOW LEVEL SHEAR AND MOISTURE
ARE TO BE EXPECTED AS THE DAY WEARS ON. HAVE PLACED HIGHER
PROBABILITIES FOR DAMAGING WIND GUSTS/TORNADOES/AND LARGE HAIL OVER
SAID REGION...BUT EXPECT ANOTHER AREA OF SEVERE THUNDERSTORM
GENERATION MAY BE POSSIBLE THIS AFTERNOON AND EVENING BEHIND THE
LCS...OVER WRN PORTIONS OF THE FORECAST AREA WHERE THE UPPER LEVEL
TROUGH AXIS WILL BRING SECOND ROUND OF FORCING AND DESTABILIZATION
ABOVE WHAT SHOULD BE INCREASING LOW LEVEL LAPSE RATES. EXPECT IF
THIS OCCURS...SUPERCELLS MAY DEVELOP WITH LARGE HAIL BEING THE
PRIMARY RISK.
(TONIGHT)...SEVERE WEATHER/HEAVY RAIN COULD CONTINUE INTO THE EARLY
EVENING EASTERN MOST AREAS...BUT EXPECT WEATHER TO QUIET DOWN
OVERNIGHT WITH RAIN CHANCES ASSOCIATED WITH UPPER LOW CONFINED TO
THE AREA NORTH OF INTERSTATE 20. /EC/
.LONG TERM...
NO MAJOR CHANGES TO THE LONG TERM FORECAST ALTHOUGH MINOR TWEAKS
WERE MADE.
THE STRONG UPPER LOW IS EXPECTED TO CONTINUE MIGRATING EASTWARD
ACROSS THE SOUTHERN EDGE OF THE TENNESSEE VALLEY ON THURSDAY AND
FINALLY DRAG A WEAK COLD FRONT THROUGH THE FORECAST AREA DURING THE
AFTERNOON AND EARLY EVENING HOURS. STILL EXPECTING LOTS OF CLOUDS TO
BE ABOUT...ESPECIALLY ALONG AND BEHIND THE BOUNDARY. ANTICIPATE A
GOOD COVERAGE OF AT LEAST ISOLATED RAIN SHOWERS AS WELL WITH COLD
TEMPERATURES ALOFT ON THE SOUTHERN EDGE OF THE UPPER COLD CORE
SUPPORTED SOME THUNDEROUS CONVECTION. SMALL HAIL MAY BE A
POSSIBILITY WITH STORMS NORTH OF INTERSTATE TWENTY WITH FREEZING
LEVELS IN THE 9 KFT RANGE...BUT NO SEVERE WEATHER IS EXPECTED AT
THIS JUNCTURE. BOOSTED THE GOING POP NUMBERS UP A BIT FOR THURSDAY
AFTERNOON GIVEN THE CONTINUED UPWARD TREND OF MODEL CONSENSUS.
SOME THUNDER COULD LINGER IN NORTHEAST ZONES INTO THE EVENING GIVEN
HELP FROM UPPER DEFORMATION AROUND THE LOW CENTER...BUT LOOK FOR
MAINLY JUST PATCHY LIGHT RAIN ELSEWHERE AS A LOW LEVEL COLD
ADVECTION REGIME BUILDS IN.
THE LOW LEVEL TEMP TROUGH WILL LINGER ACROSS THE FORECAST AREA
FRIDAY AS THE UPPER LEVEL LOW CONTINUES TO PULL AWAY AND MEX
GUIDANCE NUMBERS ARE AFFIRMING HIGHS SHOULD ONLY BE IN THE MID AND
UPPER 60S. ANY PATCHES OF LIGHT RAIN SHOULD EXIT NORTHEAST ZONES
EARLY IN THE DAY WITH SOME HOLES IN THE STRATOCU FIELD EXPECTED BY
AFTERNOON.
A SURFACE RIDGE BUILDS IN TO THE LOWER MISSISSIPPI VALLEY FOR
SATURDAY WITH GENERALLY NICE WEATHER ALTHOUGH LINGERING LOW LEVEL
MOISTURE COULD BE A RECIPE FOR DIURNAL STRATUS. THUS...CLOUD COVER
BUMPED UP A LITTLE.
THE LATEST OPERATIONAL EURO AND GFS MODEL RUNS ARE EXHIBITING
RELATIVELY STRONG AGREEMENT CONCERNING THE NEXT HYBRID
SHORTWAVE/CUT-OFF LOW EXPECTED TO HEAD OUR WAY THE FIRST OF NEXT
WEEK. MOISTURE AND LOW LEVEL WARM ADVECTION SHOULD SHIFT INTO AT
LEAST WESTERN ZONES BY MONDAY. POPS WERE BUMPED UP A BIT FROM THE
SUNDAY NIGHT THROUGH MONDAY NIGHT PERIOD GIVEN THE STATED MODEL
AGREEMENT. THERE IS STILL MUCH TIME TO PASS BEFORE THIS FORECASTED
EVENT...BUT THESE TWO MODELS ARE LOOKING WETTER AND STORMIER WITH
SUCCESSIVE RUNS. STAY TUNED...
/BB/
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM 7 AM TO 7 PM WEDNESDAY FOR
MSZ058-MSZ066-MSZ074-MSZ073-MSZ072-MSZ057-MSZ065-MSZ064.
LA...NONE.
AR...NONE.
&&
SHORT TERM: 43
LONG TERM: 50Hazardous weather outlook, Apr 5, 10:36 PM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1036 PM CDT TUE APR 05 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 062015- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 1036 PM CDT TUE APR 05 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND WEDNESDAY... ...THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EXTREME SOUTHEAST ARKANSAS...EAST LOUISIANA...AND WEST MISSISSIPPI (WEST OF INTERSTATE 55) OVERNIGHT. THE MAIN SEVERE WEATHER RISKS WILL BE DAMAGING WINDS AND LARGE HAIL. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON OVER EAST AND SOUTHEAST MISSISSIPPI.THIS RISK AREA IS ALONG AND SOUTHEAST OF A LINE FROM BROOKHAVEN TO MACON. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS THROUGH WEDNESDAY AFTERNOON ACROSS THE REMAINDER OF MISSISSIPPI...EXTREME SOUTHEAST ARKANSAS...AND EAST LOUISIANA.AGAIN...THE MAIN SEVERE WEATHER RISKS WILL BE DAMAGING WINDS AND LARGE HAIL. HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE MOVING EAST OVERNIGHT AHEAD OF A STRONG STORM SYSTEM.THESE STORMS MAY AFFECT AREAS WEST OF THE MISSISSIPPI RIVER AROUND BETWEEN 200 AND 400 AM...THEN AFFECT AREAS EAST OF THE MISSISSIPPI RIVER TOWARD SUNRISE. HOWEVER...WITH A LAYER OF WARM AIR REMAINING AROUND 10000 FEET ABOVE THE EARTHS SURFACE...MANY QUESTIONS REMAIN WITH REGARD TO THE STRENGTH OF THESE STORMS. A DRYLINE...WHICH IS THE LEADING EDGE OF A WARMER AND DRIER AIRMASS...WILL MOVE INTO THE LOWER MISSISSIPPI VALLEY WEDNESDAY AFTERNOON. DAYTIME HEATING WILL ALLOW FOR INCREASING AMOUNTS OF INSTABILITY AS SOUTHERLY WINDS CONTINUE BRINGING GULF MOISTURE INTO OUR AREA.WITH STRONG JET STREAM DYNAMICS EXPECTED TO BE ACROSS THE REGION...SOME OF THESE STORMS MAY BE SEVERE. THE GREATEST RISK FOR SEVERE WEATHER WILL BE CLOSER TO THE INTERSTATE 59 CORRIDOR...LOCATED CLOSER TO THE BETTER MOISTURE AND INSTABILITY. THE STRENGTH OF THESE STORMS STILL REMAINS QUITE UNCERTAIN. YOU ARE URGED TO STAY TUNED FOR LATER STATEMENTS AND FORECASTS FROM YOUR NATIONAL WEATHER SERVICE IN JACKSON. ...FLOODING... SOUTHERLY WINDS WILL CONTINUE TO BRING WARM...MOIST GULF AIR INTO THE REGION. AS SHOWERS AND THUNDERSTORMS DEVELOP OVER THE AREA THROUGH WEDNESDAY...PERIODS OF HEAVY RAIN CAN BE EXPECTED. ALTHOUGH THE GREEN PLANTS HAVE ABSORBED MUCH OF THE RAIN FROM THE LAST EVENT...IF HEAVY RAIN DEVELOPS IN A SHORT PERIOD OF TIME...PONDING OF WATER AND SOME FLOODING WILL BE POSSIBLE. THE RISK OF FLOODING WILL BE GREATEST SOUTH AND EAST OF A MEADVILLE TO RALEIGH TO MONTPELIER LINE. HERE...SHOWERS AND THUNDERSTORMS MAY DEVELOP AND MOVE REPEATEDLY OVER THE SAME AREAS.THIS MAY LEAD TO THE FLOODING OF LOW LYING AREAS...SMALL CREEKS...AND STREAMS WEDNESDAY AFTERNOON AND EVENING. RAINFALL AMOUNTS FROM ONE TO TWO INCHES WILL BE POSSIBLE...WITH ISOLATED HIGHER AMOUNTS. ...NON PRECIPITATION... AS THE AREA OF LOW PRESSURE APPROACHES THE REGION OVERNIGHT...WINDS WILL CONTINUE FROM 10 TO 20 MPH...WITH OCCASIONAL GUSTS. ON WEDNESDAY AFTERNOON...SUSTAINED WIND GUSTS NEAR 20 MPH WITH GUSTS TO 30 MPH WILL BE POSSIBLE FOR THE ENTIRE AREA. A LAKE WIND ADVISORY MAY BE NEEDED FOR WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY... ...DAYS TWO AND THREE...WEDNESDAY NIGHT THROUGH FRIDAY NIGHT... SHOWERS AND THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL REMAIN POSSIBLE INTO WEDNESDAY NIGHT OVER EAST AND SOUTHEAST MISSISSIPPI. THE MAIN SEVERE WEATHER RISKS WILL BE DAMAGING WINDS AND LARGE HAIL...ALTHOUGH ISOLATED TORNADOES CANNOT BE RULED OUT. HEAVY RAINFALL WILL ALSO REMAIN POSSIBLE. A COLD FRONT IS EXPECTED TO MOVE EAST OF THE AREA WEDNESDAY NIGHT...ENDING THE RISK FOR SEVERE WEATHER. ...DAYS FOUR THROUGH SEVEN...FRIDAY NIGHT THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE REQUIRED WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Apr 6, 3:03 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 303 AM CDT WED APR 6 2005 LAZ015>016-023>026-MSZ043-047>051-053>057-059>066-072>074-061500- CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA- RICHLAND LA-TENSAS LA-ADAMS MS-CLAIBORNE MS-COPIAH MS- COVINGTON MS-FORREST MS-FRANKLIN MS-HINDS MS-JASPER MS- JEFFERSON MS-JEFFERSON DAVIS MS-JONES MS-LAMAR MS- LAWRENCE MS-LINCOLN MS-MADISON MS-MARION MS-NEWTON MS- RANKIN MS-SCOTT MS-SIMPSON MS-SMITH MS-WARREN MS- THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 129 IN EFFECT UNTIL 10 AM CDT FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 6 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA FRANKLIN MADISON RICHLAND TENSAS IN MISSISSIPPI THIS WATCH INCLUDES 22 COUNTIES IN CENTRAL MISSISSIPPI COPIAH HINDS MADISON RANKIN SCOTT SIMPSON SMITH IN EAST CENTRAL MISSISSIPPI JASPER NEWTON IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... TALLULAH...BROOKHAVEN...WINNSBORO...NATCHEZ...MAGEE... MENDENHALL...PEARL...BRANDON...RICHLAND...FOREST...MORTON... RAYVILLE...DELHI...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS... HAZLEHURST...WESSON...LAUREL...BAY SPRINGS...HEIDELBERG... FAYETTE...PORT GIBSON...NEWTON...UNION...DECATUR...CONEHATTA... VICKSBURG...PRENTISS...BASSFIELD...COLUMBIA...WEST HATTIESBURG... LUMBERTON...PURVIS...MONTICELLO...NEW HEBRON...JACKSON... COLLINS...MOUNT OLIVE...BUDE...ROXIE...MEADVILLE...HATTIESBURG... VIDALIA...FERRIDAY...WEST FERRIDAY...JONESVILLE...HARRISONBURG... NEWELLTON...ST. JOSEPH AND WATERPROOF
Special weather statement, Apr 6, 3:58 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 358 AM CDT WED APR 6 2005 LAZ015>016-023>026-MSZ043-047>051-053>057-059>066-072>074-061500- CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA- RICHLAND LA-TENSAS LA-ADAMS MS-CLAIBORNE MS-COPIAH MS- COVINGTON MS-FORREST MS-FRANKLIN MS-HINDS MS-JASPER MS- JEFFERSON MS-JEFFERSON DAVIS MS-JONES MS-LAMAR MS- LAWRENCE MS-LINCOLN MS-MADISON MS-MARION MS-NEWTON MS- RANKIN MS-SCOTT MS-SIMPSON MS-SMITH MS-WARREN MS- TORNADO WATCH NUMBER 129 REMAINS VALID UNTIL 10 AM CDT FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 6 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA FRANKLIN MADISON RICHLAND TENSAS IN MISSISSIPPI THIS WATCH INCLUDES 22 COUNTIES IN CENTRAL MISSISSIPPI COPIAH HINDS MADISON RANKIN SCOTT SIMPSON SMITH IN EAST CENTRAL MISSISSIPPI JASPER NEWTON IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... TALLULAH...BROOKHAVEN...WINNSBORO...NATCHEZ...MAGEE... MENDENHALL...PEARL...BRANDON...RICHLAND...FOREST...MORTON... RAYVILLE...DELHI...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS... HAZLEHURST...WESSON...LAUREL...BAY SPRINGS...HEIDELBERG... FAYETTE...PORT GIBSON...NEWTON...UNION...DECATUR...CONEHATTA... VICKSBURG...PRENTISS...BASSFIELD...COLUMBIA...WEST HATTIESBURG... LUMBERTON...PURVIS...MONTICELLO...NEW HEBRON...JACKSON... COLLINS...MOUNT OLIVE...BUDE...ROXIE...MEADVILLE...HATTIESBURG... VIDALIA...FERRIDAY...WEST FERRIDAY...JONESVILLE...HARRISONBURG... NEWELLTON...ST. JOSEPH AND WATERPROOF BUTTS
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 4:17 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey | 58 min |
| Apr 6, 4:53 AM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 67 min |
| Apr 6, 4:57 AM CDT | Tornado Warning | JAN | Holmes, Humphreys | 48 min |
| Apr 6, 5:03 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 57 min |
| Apr 6, 5:35 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 70 min |
| Apr 6, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 53 min |
| Apr 6, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 55 min |
| Apr 6, 6:13 AM CDT | Tornado Warning | JAN | Copiah | 49 min |
| Apr 6, 6:20 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 70 min |
| Apr 6, 6:26 AM CDT | Severe Thunderstorm Warning | JAN | Webster | 64 min |
| Apr 6, 6:40 AM CDT | Tornado Warning | JAN | Rankin, Simpson | 65 min |
| Apr 6, 7:30 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 60 min |
| Apr 6, 7:36 AM CDT | Tornado Warning | JAN | Madison | 54 min |
| Apr 6, 7:41 AM CDT | Tornado Warning | JAN | Rankin, Scott | 64 min |
| Apr 6, 8:01 AM CDT | Severe Thunderstorm Warning | JAN | Simpson | 44 min |
| Apr 6, 8:08 AM CDT | Tornado Warning | JAN | Leake | 67 min |
| Apr 6, 8:12 AM CDT | Tornado Warning | JAN | Simpson | 48 min |
| Apr 6, 8:18 AM CDT | Tornado Warning | JAN | Attala, Leake, Madison | 42 min |
| Apr 6, 8:19 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 56 min |
| Apr 6, 8:21 AM CDT | Tornado Warning | JAN | Rankin | 39 min |
| Apr 6, 8:32 AM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 58 min |
| Apr 6, 8:34 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 26 min |
| Apr 6, 8:41 AM CDT | Tornado Warning | JAN | Neshoba | 64 min |
| Apr 6, 8:45 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 60 min |
| Apr 6, 8:58 AM CDT | Severe Thunderstorm Warning | JAN | Winston | 62 min |
| Apr 6, 9:02 AM CDT | Tornado Warning | JAN | Simpson | 43 min |
| Apr 6, 9:10 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Marion | 65 min |
| Apr 6, 9:15 AM CDT | Flash Flood Warning | JAN | Attala | 2 hr |
| Apr 6, 9:20 AM CDT | Tornado Warning | JAN | Winston | 55 min |
| Apr 6, 9:27 AM CDT | Tornado Warning | JAN | Scott, Smith | 63 min |
| Apr 6, 9:30 AM CDT | Tornado Warning | JAN | Lawrence, Lincoln | 60 min |
| Apr 6, 9:31 AM CDT | Flash Flood Warning | JAN | Simpson, Smith | 4 hr |
| Apr 6, 9:40 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 50 min |
| Apr 6, 9:45 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore | 60 min |
| Apr 6, 9:58 AM CDT | Tornado Warning | JAN | Simpson, Smith | 62 min |
| Apr 6, 10:02 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 58 min |
| Apr 6, 10:14 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis | 46 min |
| Apr 6, 10:22 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence | 68 min |
| Apr 6, 10:27 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 63 min |
| Apr 6, 10:28 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 47 min |
| Apr 6, 10:31 AM CDT | Tornado Warning | JAN | Lamar, Marion | 59 min |
| Apr 6, 10:38 AM CDT | Tornado Warning | JAN | Jasper, Newton | 67 min |
| Apr 6, 10:44 AM CDT | Tornado Warning | JAN | Carroll, Leflore | 61 min |
| Apr 6, 10:49 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Montgomery | 56 min |
| Apr 6, 10:55 AM CDT | Tornado Warning | JAN | Covington, Jones, Smith | 65 min |
| Apr 6, 10:58 AM CDT | Tornado Warning | JAN | Lamar, Marion | 62 min |
| Apr 6, 11:05 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson | 25 min |
| Apr 6, 11:17 AM CDT | Flash Flood Warning | JAN | Attala | 118 min |
| Apr 6, 11:21 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Montgomery | 3 hr |
| Apr 6, 11:21 AM CDT | Tornado Warning | JAN | Forrest | 54 min |
| Apr 6, 11:37 AM CDT | Tornado Warning | JAN | Lauderdale, Newton | 53 min |
| Apr 6, 11:39 AM CDT | Tornado Warning | JAN | Jasper | 66 min |
| Apr 6, 11:43 AM CDT | Tornado Warning | JAN | Jones | 62 min |
| Apr 6, 12:02 PM CDT | Tornado Warning | JAN | Clarke | 58 min |
| Apr 6, 12:21 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 54 min |
| Apr 6, 12:31 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 74 min |
| Apr 6, 12:56 PM CDT | Tornado Warning | JAN | Clarke | 64 min |
| Apr 6, 1:08 PM CDT | Tornado Warning | JAN | Lauderdale | 52 min |
| Apr 6, 1:50 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 55 min |
| Apr 6, 1:51 PM CDT | Tornado Warning | JAN | Hinds | 24 min |
| Apr 6, 1:52 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson | 53 min |
| Apr 6, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 48 min |
| Apr 6, 2:03 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 42 min |
| Apr 6, 2:04 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 56 min |
| Apr 6, 2:21 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 69 min |
| Apr 6, 2:21 PM CDT | Tornado Warning | JAN | Franklin, Lincoln | 39 min |
| Apr 6, 2:27 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 48 min |
| Apr 6, 2:30 PM CDT | Tornado Warning | JAN | Marion | 45 min |
| Apr 6, 2:32 PM CDT | Tornado Warning | JAN | Rankin | 58 min |
| Apr 6, 2:34 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 41 min |
| Apr 6, 2:37 PM CDT | Flash Flood Warning | JAN | Rankin, Scott | 113 min |
| Apr 6, 2:43 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 77 min |
| Apr 6, 2:51 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 54 min |
| Apr 6, 2:51 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar | 39 min |
| Apr 6, 2:54 PM CDT | Flash Flood Warning | JAN | Copiah, Simpson | 2 hr |
| Apr 6, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 47 min |
| Apr 6, 3:00 PM CDT | Tornado Warning | JAN | Copiah | 60 min |
| Apr 6, 3:02 PM CDT | Tornado Warning | JAN | Scott | 58 min |
| Apr 6, 3:06 PM CDT | Tornado Warning | JAN | Kemper, Leake, Neshoba | 54 min |
| Apr 6, 3:08 PM CDT | Tornado Warning | JAN | Attala, Montgomery | 67 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.